Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A function which is arc-analytic but not continuous

Authors: E. Bierstone, P. D. Milman and A. Parusiński
Journal: Proc. Amer. Math. Soc. 113 (1991), 419-423
MSC: Primary 32B20
MathSciNet review: 1072083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an arc-analytic function (i.e., a function analytic on every real analytic arc) which is not continuous, as well as a continuous arc-analytic function which is not subanalytic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B20

Retrieve articles in all journals with MSC: 32B20

Additional Information

PII: S 0002-9939(1991)1072083-4
Article copyright: © Copyright 1991 American Mathematical Society